advertisement
Question
Posted by: ADHDude | 2010/07/21

Drug-induced pain

Dear Doctor. After years of trying to get my medication correct I have developed eye pain from Ritalin. How can a drug induce eye pain and why bother making drugs to help people. I am ADHD and lots of websites say that drug can induce pain. I am adult ADD and this to me is the biggest let down I have ever seen. I have lost faith in the medical world.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear ADHDude
I think before you conclude that it is the Ritalin causing the eye pain, you should exclude other possible causes like increased pressure in the eyeball (glaucoma) or infection/inflammation of the eyeball, or migraine, or eye strain. Please ask your doctor to check.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/22

Dear ADHDude
I think before you conclude that it is the Ritalin causing the eye pain, you should exclude other possible causes like increased pressure in the eyeball (glaucoma) or infection/inflammation of the eyeball, or migraine, or eye strain. Please ask your doctor to check.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement